arrow
Volume 30, Issue 4
Interpolation by Bivariate Polynomials Based on Multivariate F-Truncated Powers

Xuemei Yuan

Commun. Math. Res., 30 (2014), pp. 379-382.

Published online: 2021-05

Export citation
  • Abstract

The solvability of the interpolation by bivariate polynomials based on multivariate F-truncated powers is considered in this short note. It unifies the pointwise Lagrange interpolation by bivariate polynomials and the interpolation by bivariate polynomials based on linear integrals over segments in some sense.

  • Keywords

multivariate F-truncated power, point-wise Lagrange interpolation, solvability of an interpolation problem.

  • AMS Subject Headings

41A05, 41A10, 41A15, 65D05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-379, author = {Xuemei and Yuan and and 18888 and and Xuemei Yuan}, title = {Interpolation by Bivariate Polynomials Based on Multivariate F-Truncated Powers}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {4}, pages = {379--382}, abstract = {

The solvability of the interpolation by bivariate polynomials based on multivariate F-truncated powers is considered in this short note. It unifies the pointwise Lagrange interpolation by bivariate polynomials and the interpolation by bivariate polynomials based on linear integrals over segments in some sense.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.04.11}, url = {http://global-sci.org/intro/article_detail/cmr/18961.html} }
TY - JOUR T1 - Interpolation by Bivariate Polynomials Based on Multivariate F-Truncated Powers AU - Yuan , Xuemei JO - Communications in Mathematical Research VL - 4 SP - 379 EP - 382 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.04.11 UR - https://global-sci.org/intro/article_detail/cmr/18961.html KW - multivariate F-truncated power, point-wise Lagrange interpolation, solvability of an interpolation problem. AB -

The solvability of the interpolation by bivariate polynomials based on multivariate F-truncated powers is considered in this short note. It unifies the pointwise Lagrange interpolation by bivariate polynomials and the interpolation by bivariate polynomials based on linear integrals over segments in some sense.

Xuemei Yuan. (2021). Interpolation by Bivariate Polynomials Based on Multivariate F-Truncated Powers. Communications in Mathematical Research . 30 (4). 379-382. doi:10.13447/j.1674-5647.2014.04.11
Copy to clipboard
The citation has been copied to your clipboard